NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

什么是知情同意?

  1. A一份经签字的表格,免除医护人员因该操作造成的任何伤害的全部责任
  2. B有决策能力的患者在获得充分信息后自愿作出的同意
  3. C操作后才取得的同意
  4. D任何一位家属的签字
2.护理学基础困难

How should a urine sample be taken from a patient with a urinary catheter?

  1. AFrom the sampling port, using aseptic technique
  2. BBy removing the catheter and collecting the next void
  3. CFrom the drainage bag tap
  4. DBy disconnecting the catheter from the bag
3.感染控制与患者安全中等

一名护士被已知感染 HIV 的患者用过的针头刺伤。为什么必须立即上报?

  1. A暴露后预防用药在数小时内开始效果最好
  2. B只有伤口出血或较深时才需要上报
  3. C一个月内任何时候上报都不会改变风险
  4. D只有静脉注射针头造成的损伤才需要上报
4.感染控制与患者安全困难

A patient on an anticoagulant falls and hits their head but says they feel fine. What should the nurse do?

  1. ANotify the provider and start neurological observations, because a brain bleed may develop
  2. BWait until the next day to see if a headache develops
  3. CGive the next anticoagulant dose early to prevent clots from forming after the fall
  4. DHelp the patient back to bed and do nothing more if they feel fine
5.优先排序与委派中等

A drowsy patient who has just returned from surgery starts to vomit. What should the nurse do first?

  1. ARaise the legs above the heart
  2. BTurn the patient onto their side
  3. CGive an oral anti-sickness tablet
  4. DGive a drink of water
6.优先排序与委派困难

Which nursing approach may raise intracranial pressure in a patient with a head injury?

  1. ADoing suctioning, turning and bathing all at the same time
  2. BKeeping the room calm and quiet
  3. CSpacing out care with rest periods in between activities
  4. DKeeping the head in line with the body
7.临床护理中等

A nurse suspects that an older patient is being financially abused by a relative. What should the nurse do?

  1. ARaise the concern through the local safeguarding (adult protection) procedure
  2. BWait until the patient has been discharged
  3. CConfront the relative directly at the bedside about it
  4. DKeep it secret because it is a family matter
8.临床护理困难

A patient who speaks little English needs to give consent for a procedure. Their 14-year-old child offers to interpret. What is the best action?

  1. AAsk the patient to sign the form without explanation
  2. BUse gestures and proceed
  3. CLet the child interpret to save time
  4. DArrange a professional interpreter
9.实验室检查值与电解质中等

A healthy patient's result is slightly outside the laboratory reference range, and all other results are normal. Which statement best explains why this can happen?

  1. AAny result outside the range always means disease is present
  2. BReference ranges include every healthy person without exception
  3. CReference ranges are the same in every laboratory worldwide
  4. DRanges cover about 95% of healthy people, so some fall outside
10.实验室检查值与电解质困难

A patient with sepsis has the following new results. Which set best shows organ dysfunction?

  1. ACalcium 9.4 mg/dL, phosphate 3.5 mg/dL, magnesium 1.9 mEq/L
  2. BHemoglobin 12.5 g/dL, sodium 138 mEq/L, glucose 105 mg/dL
  3. CWBC 11.5 × 10³/µL, potassium 4.2 mEq/L, albumin 3.8 g/dL
  4. DPlatelets 70 × 10³/µL, creatinine doubled, bilirubin raised
11.药理学中等

Which statement about allopurinol is correct?

  1. AIt works within an hour to relieve joint pain
  2. BIt is taken only during an acute attack and stopped as soon as the pain settles
  3. CIt increases uric acid production to flush out crystals
  4. DIt lowers uric acid over time and does not relieve the pain of an acute attack
12.药理学困难

During an IV glyceryl trinitrate (nitroglycerin) infusion for chest pain, the patient's blood pressure drops to 82/50 mmHg and he feels faint. What is the nurse's first action?

  1. AGive a sublingual nitroglycerin tablet and increase the rate to relieve the remaining chest pain
  2. BIncrease the infusion rate to improve blood flow to the heart
  3. CStop or reduce the infusion as per protocol, lay the patient flat and notify the prescriber
  4. DSit the patient fully upright and give paracetamol for the headache
13.内外科护理:心血管与呼吸中等

A patient taking isosorbide mononitrate asks about sildenafil for erectile dysfunction. What is the main danger?

  1. ASevere hypertension
  2. BBleeding from the gums
  3. CSevere hypotension
  4. DA very high potassium level
14.内外科护理:心血管与呼吸困难

A patient receiving noradrenaline (norepinephrine) through a peripheral cannula has pale, cold skin around the site. What should the nurse do?

  1. AMassage the area firmly to spread the drug out into the surrounding tissue
  2. BContinue the infusion, as this is expected
  3. CStop it at that site, inform the team and follow the extravasation policy
  4. DIncrease the rate so the drug enters the vein faster and leaks less
15.内外科护理:神经、内分泌与肾脏中等

What is the dexamethasone suppression test used for?

  1. ATo check thyroid function
  2. BTo measure kidney function
  3. CTo help diagnose Cushing's syndrome
  4. DTo diagnose diabetes insipidus
16.内外科护理:神经、内分泌与肾脏困难

一名持续夜间肠内营养的患者,其胰岛素的给药时间与营养液相匹配。凌晨 02:00 导管堵塞,营养液停止。主要风险是什么,护士应怎么做?

  1. A酮症酸中毒;停用所有胰岛素直到早晨
  2. B低血糖;经常检测血糖,并按计划进行血糖保护
  3. C没有风险;胰岛素只是会被储存到重新喂养时
  4. D高血糖;立即额外给一剂胰岛素
17.内外科护理:消化、围手术期与肿瘤中等

What is TENS?

  1. AA device that sends mild electrical pulses through skin pads
  2. BA type of epidural catheter inserted in theatre
  3. CA strong opioid given through the skin as a weekly adhesive patch
  4. DA pain score used for babies
18.内外科护理:消化、围手术期与肿瘤困难

A patient with diabetes on continuous enteral feeding and an insulin regimen has the feed stopped for a procedure. What is the main concern?

  1. AHyperglycaemia because the stomach is empty
  2. BDiarrhoea from stopping the feed suddenly
  3. CHypoglycaemia if insulin continues without the feed
  4. DRefeeding syndrome from too much glucose
19.产科护理中等

On day 2, a newborn has red blotches with small yellow-white centres on the trunk. The baby is well. What is most likely?

  1. APort-wine stain
  2. BErythema toxicum
  3. CNeonatal sepsis
  4. DHerpes simplex infection
20.产科护理困难

A biophysical profile scores 4 out of 10 at 38 weeks. How should the nurse interpret this?

  1. AIt is equivocal and should be repeated next week
  2. BIt is normal and reassuring
  3. CIt only means the woman needs to drink more water
  4. DIt is abnormal and needs prompt review
21.儿科护理中等

A 6-month-old's left eye turns inwards all the time. What should the nurse do?

  1. AAdvise them to wait until the child can read letters
  2. BRefer the baby to an eye specialist
  3. CCover the right eye with a patch at home without review
  4. DReassure the parents that this always resolves by school age
22.儿科护理困难

A child has had many hospital admissions with unexplained symptoms. They occur only when the mother is present and stop when the child is apart from her. What should the nurse consider?

  1. AThe child is pretending to be ill to avoid school
  2. BThe ward environment or hospital food is causing the symptoms
  3. CFabricated or induced illness; follow safeguarding procedures
  4. DA rare genetic disorder that needs more tests at once
23.精神科护理中等

末次饮酒后,震颤谵妄最可能在何时开始?

  1. A约 2 至 4 天(48 至 96 小时)
  2. B2 周后
  3. C1 至 2 小时内
  4. D2 个月后
24.精神科护理困难

A patient who believes he is a famous religious leader becomes upset when other patients laugh at him. What is the most appropriate nursing action?

  1. AEncourage the other patients to explain why the belief is wrong
  2. BProtect him from ridicule, avoid arguing and focus on real activities
  3. CAsk him to prove his identity in front of the group, so that the laughing stops
  4. DAgree that he is the religious leader so that he feels respected
25.护理数学与单位换算中等
4 ft 6 in1 ft = 12 in1 in = 2.54 cmh = ? cm

练习题(虚构数值,不作为临床指导)。 一位患者身高 4 ft 6 in。按 1 ft = 12 in 和 1 in = 2.54 cm,求以厘米表示的身高h,取到最接近的整厘米。

4 ft 6 in1 ft = 12 in1 in = 2.54 cm
h = cm
26.护理数学与单位换算困难
5 mcg/kg/min? mg/h91 kg1 h = 60 min1 mg = 1000 mcg

练习题(虚构数值,不作为临床指导)。 医嘱为 5 mcg/kg/min,患者体重 91 kg。请把剂量速率D用 mg/h 表示。取到两位小数。

5 mcg/kg/min91 kg
D = mg/h
27.剂量计算中等
024681010 mL

一名体重 30 kg 的儿童按 7.5 mg/kg 处方用药。原液浓度为 25 mg/mL。请抽取剂量:应给多少体积 V?

30 kg7.5 mg/kg25 mg/mL
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 600 单位的药物,药液规格为 5000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

600 units5000 units/mL
V = mL
29.静脉输液速度中等
60 gtt/mL40 mL/h? gtt/min

医嘱要求以 40 mL/h 输液,但没有输液泵。改用滴系数为 60 gtt/mL 的输液器重力滴注。求滴速 R,以每分钟滴数表示。

40 mL/h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
250 mg500 mL25 mL/h? mg/h

一袋液体在 500 mL 中含药 250 mg,以 25 mL/h 的速度输注。患者每小时获得多少毫克 D?

250 mg/500 mL25 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量8 小时班次汤200 mL果汁100 mL冰屑100 mL静脉输液100 mL/h × 8 h静脉抗生素1 × 100 mL尿液150 mL尿液150 mL尿液475 mL伤口引流70 mL呕吐物150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。患者体重 49 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

49 kg8 h尿液: 150 mL尿液: 150 mL尿液: 475 mL伤口引流: 70 mL呕吐物: 150 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL50 mL/h开始 12:3020:30: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体于 12:30 开始用输液泵以 50 mL/h 输注。到 20:30 时袋中还剩多少 mL V?

500 mL50 mL/h12:30 → 20:30
V = mL
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 否; 行走辅助: 扶着家具; 静脉输液或封管: 否; 步态: 正常、卧床休息或轮椅; 精神状态: 了解自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 89%正在补充吸氧,血压 124/74 mmHg,脉搏 70 次/分,清醒,体温 36.0 °C。患者属于哪个临床风险组?点击它。

RR 12SpO₂ 89%O₂SBP 124HR 70AT 36.0 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: B · 有决策能力的患者在获得充分信息后自愿作出的同意

为什么是这个答案

有效的同意要求患者有决策能力、获得关于风险、获益和替代方案的充分信息,并自由选择。同意可随时撤回。

答案

B · 有决策能力的患者在获得充分信息后自愿作出的同意
2.护理学基础

答案: A · From the sampling port, using aseptic technique

为什么是这个答案

Samples are taken from the needle-free sampling port after cleaning it. Urine in the bag is stale and contaminated, and breaking the system raises infection risk.

答案

A · From the sampling port, using aseptic technique
3.感染控制与患者安全

答案: A · 暴露后预防用药在数小时内开始效果最好

为什么是这个答案

用肥皂和水清洗伤口后,护士应立即上报,以便评估暴露情况。HIV 暴露后预防应尽快开始,最好在数小时内,最晚不超过 72 小时。

答案

A · 暴露后预防用药在数小时内开始效果最好
4.感染控制与患者安全

答案: A · Notify the provider and start neurological observations, because a brain bleed may develop

为什么是这个答案

Head injury in a patient on anticoagulants can cause bleeding inside the skull that shows signs later. The provider is told at once, imaging may be needed and neurological checks are done closely.

答案

A · Notify the provider and start neurological observations, because a brain bleed may develop
5.优先排序与委派

答案: B · Turn the patient onto their side

为什么是这个答案

A drowsy patient who vomits can aspirate. Turning them to the side lets vomit drain from the mouth; suction and a prescribed antiemetic follow.

答案

B · Turn the patient onto their side
6.优先排序与委派

答案: A · Doing suctioning, turning and bathing all at the same time

为什么是这个答案

Clustering several stimulating activities can cause a sustained rise in intracranial pressure. Spacing care, keeping the neck straight and a calm environment help keep it down.

答案

A · Doing suctioning, turning and bathing all at the same time
7.临床护理

答案: A · Raise the concern through the local safeguarding (adult protection) procedure

为什么是这个答案

Financial abuse is a form of adult abuse. Nurses report concerns through safeguarding procedures, document facts accurately and involve the patient as appropriate.

答案

A · Raise the concern through the local safeguarding (adult protection) procedure
8.临床护理

答案: D · Arrange a professional interpreter

为什么是这个答案

Professional interpreters provide accurate, impartial translation and protect confidentiality. Children and family members should not be used for important clinical discussions such as consent.

答案

D · Arrange a professional interpreter
9.实验室检查值与电解质

答案: D · Ranges cover about 95% of healthy people, so some fall outside

为什么是这个答案

A reference range is usually the central 95% of results from a healthy population, so about 1 in 20 healthy people will have a value just outside it. The result is interpreted with the clinical picture and previous values, and repeated if needed.

答案

D · Ranges cover about 95% of healthy people, so some fall outside
10.实验室检查值与电解质

答案: D · Platelets 70 × 10³/µL, creatinine doubled, bilirubin raised

为什么是这个答案

In sepsis, falling platelets (coagulation), a rising creatinine (kidney) and a raised bilirubin (liver) show organ dysfunction, which indicates severe disease. The other sets are normal or near normal.

答案

D · Platelets 70 × 10³/µL, creatinine doubled, bilirubin raised
11.药理学

答案: D · It lowers uric acid over time and does not relieve the pain of an acute attack

为什么是这个答案

Allopurinol reduces urate production and is taken daily to prevent attacks. Acute attacks are treated with NSAIDs, colchicine or corticosteroids, and a new rash on allopurinol must be reported.

答案

D · It lowers uric acid over time and does not relieve the pain of an acute attack
12.药理学

答案: C · Stop or reduce the infusion as per protocol, lay the patient flat and notify the prescriber

为什么是这个答案

Hypotension is a major adverse effect of nitrates due to venous and arterial dilation. The infusion is stopped or reduced, the patient is positioned flat to improve venous return, and the prescriber is informed.

答案

C · Stop or reduce the infusion as per protocol, lay the patient flat and notify the prescriber
13.内外科护理:心血管与呼吸

答案: C · Severe hypotension

为什么是这个答案

Phosphodiesterase-5 inhibitors such as sildenafil enhance the vasodilator effect of nitrates and can cause profound, life-threatening hypotension. The combination is contraindicated, and patients should tell emergency staff if they have taken one.

答案

C · Severe hypotension
14.内外科护理:心血管与呼吸

答案: C · Stop it at that site, inform the team and follow the extravasation policy

为什么是这个答案

Extravasated noradrenaline causes intense local vasoconstriction and tissue necrosis. The infusion is stopped at that site (with a plan to continue elsewhere, since the patient depends on it), the team is informed and the local extravasation protocol is followed. Vasopressors are given through a central line where possible.

答案

C · Stop it at that site, inform the team and follow the extravasation policy
15.内外科护理:神经、内分泌与肾脏

答案: C · To help diagnose Cushing's syndrome

为什么是这个答案

A dose of dexamethasone normally suppresses ACTH and cortisol. In Cushing's syndrome, cortisol stays high. The test is part of the work-up for cortisol excess.

答案

C · To help diagnose Cushing's syndrome
16.内外科护理:神经、内分泌与肾脏

答案: B · 低血糖;经常检测血糖,并按计划进行血糖保护

为什么是这个答案

如果为覆盖营养液而给予的胰岛素仍在起作用时营养液停止,患者可能发生低血糖。护士应经常检测血糖,通知团队,尽可能恢复喂养,并按处方计划(如静脉葡萄糖)执行,直到重新开始喂养。1 型糖尿病的基础胰岛素不能简单停用。

答案

B · 低血糖;经常检测血糖,并按计划进行血糖保护
17.内外科护理:消化、围手术期与肿瘤

答案: A · A device that sends mild electrical pulses through skin pads

为什么是这个答案

TENS is thought to reduce pain partly through the gate-control mechanism. It is non-invasive and patient-controlled, but is avoided over certain areas and with some implanted devices.

答案

A · A device that sends mild electrical pulses through skin pads
18.内外科护理:消化、围手术期与肿瘤

答案: C · Hypoglycaemia if insulin continues without the feed

为什么是这个答案

When feed stops but insulin continues, blood glucose can fall sharply. The insulin plan is reviewed with the team, glucose is checked frequently, and a glucose infusion may be needed.

答案

C · Hypoglycaemia if insulin continues without the feed
19.产科护理

答案: B · Erythema toxicum

为什么是这个答案

Erythema toxicum is a common, benign rash that appears in the first days and resolves without treatment. A well baby with a typical rash needs only reassurance, but blistering or an unwell baby needs review.

答案

B · Erythema toxicum
20.产科护理

答案: D · It is abnormal and needs prompt review

为什么是这个答案

A score of 8 to 10 is normal, 6 is equivocal, and 4 or less is abnormal and suggests fetal hypoxia. At term, a low score usually leads to prompt review and consideration of birth.

答案

D · It is abnormal and needs prompt review
21.儿科护理

答案: B · Refer the baby to an eye specialist

为什么是这个答案

An occasional squint is common in the first months, but a constant squint, or any squint after about 4–6 months, needs specialist assessment. Without treatment, the brain may suppress the image from the turning eye, causing amblyopia.

答案

B · Refer the baby to an eye specialist
22.儿科护理

答案: C · Fabricated or induced illness; follow safeguarding procedures

为什么是这个答案

Fabricated or induced illness (formerly Munchausen syndrome by proxy) is a form of abuse in which a carer invents or causes illness. Careful objective documentation and early involvement of the safeguarding team are essential; the carer should not be confronted alone.

答案

C · Fabricated or induced illness; follow safeguarding procedures
23.精神科护理

答案: A · 约 2 至 4 天(48 至 96 小时)

为什么是这个答案

典型的时间:震颤和焦虑从约 6–24 小时开始,戒断性惊厥从约 12–48 小时开始,震颤谵妄从约 48–96 小时开始。时间因人而异。

答案

A · 约 2 至 4 天(48 至 96 小时)
24.精神科护理

答案: B · Protect him from ridicule, avoid arguing and focus on real activities

为什么是这个答案

Arguing or agreeing strengthens a delusion. The nurse protects the patient's dignity, responds to his feelings and focuses on real, present activities and concerns.

答案

B · Protect him from ridicule, avoid arguing and focus on real activities
25.护理数学与单位换算

答案: h = 137 cm

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

以英寸表示的身高

4·12 + 6 = 54 in

英寸换算为厘米

h = 54·2.54 = 137.2 ≈ 137 cm

答案

h = 137 cm
26.护理数学与单位换算

答案: D = 27.3 mg/h

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 5 mcg/kg/min × 91 kg × (60 min/1 h) × (1 mg/1000 mcg)

计算

D = 5·91·60/1000 = 27.3 mg/h

答案

D = 27.3 mg/h
27.剂量计算

答案: V = 9 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 7.5·30 = 225 mg

体积

V = 225/25 = 9 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 9 mL
28.剂量计算

答案: V = 0.12 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 600/5000 = 0.12 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.12 mL
29.静脉输液速度

答案: R = 40 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

每分钟毫升数

40/60 = 0.6667 mL/min

滴速

R = 0.6667·60 = 40 gtt/min

答案

R = 40 gtt/min

使用微滴输液器(60 gtt/mL)时,gtt/min 等于 mL/h。

30.静脉输液速度

答案: D = 12.5 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

250/500 = 0.5 mg/mL

给药速率

D = 0.5·25 = 12.5 mg/h

答案

D = 12.5 mg/h
31.静脉输液与液体平衡

答案: U = 1.98 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

150 + 150 + 475 = 775 mL

每千克每小时

U = 775/(49·8) = 1.977 ≈ 1.98 mL/kg/h

答案

U = 1.98 mL/kg/h
32.静脉输液与液体平衡

答案: V = 100 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

12:30 → 20:30 = 8 h

已输入体积

50·8 = 400 mL

剩余体积

V = 500 − 400 = 100 mL

答案

V = 100 mL
33.临床评估评分

答案: MFS = 55

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 否 → 0
行走辅助: 扶着家具 → 30
静脉输液或封管: 否 → 0
步态: 正常、卧床休息或轮椅 → 0
精神状态: 了解自身局限 → 0

相加

Morse 总分 = 25 + 0 + 30 + 0 + 0 + 0 = 55

答案

MFS = 55
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 89% → 3
吸氧 → 2
SBP 124 mmHg → 0
HR 70/min → 0
清醒 (A) → 0
T 36.0 °C → 1

总分和红色分值

NEWS2 = 0 + 3 + 2 + 0 + 0 + 0 + 1 = 6
至少有一个参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions